# SDR CALA0000771

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN OF RT WING O/B LEADING EDGE (AFT OF NR 5 SLAT O/B END) GOUGED AND CHAFED.  A REPAIR WAS INSTALLED IAW SRM 51-10-3 AND 51-30-5.
